Journal Article

Pulmonary Reactions during Treatment with Amphotericin B: Review of Published Cases and Guidelines for Management

Julio Collazos, Eduardo Martínez, Jose Mayo and Ibarra Sofía

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 33, issue 7, pages e75-e82
Published in print October 2001 | ISSN: 1058-4838
Published online October 2001 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/322668
Pulmonary Reactions during Treatment with Amphotericin B: Review of Published Cases and Guidelines for Management

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

Acute respiratory events occasionally have been observed during the infusion of amphotericin B. Herein we analyze the 21 cases that have been reported, including a fatal reaction observed by us. Some useful guidelines are provided that likely will allow treatment to be continued safely for patients who have experienced such reactions.

Journal Article.  4201 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.